Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Graphs of tangles


Author: J. C. Gómez-Larrañaga
Journal: Trans. Amer. Math. Soc. 286 (1984), 817-830
MSC: Primary 57M25; Secondary 57N10
MathSciNet review: 760989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that under necessary conditions a graph of tangles is a prime link. For this we generalize the result that the sum of $ 2$-string prime $ L$-tangles is a prime link. Some applications are found. We explore Property $ {\text{L}}$ for tangles in order to prove primeness of knots.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25, 57N10

Retrieve articles in all journals with MSC: 57M25, 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0760989-3
PII: S 0002-9947(1984)0760989-3
Keywords: Graph of tangles, primeness, link, knot, Property $ {\text{L}}$, unknotting number
Article copyright: © Copyright 1984 American Mathematical Society